|ITEM METADATA RECORD
|Title: ||Submanifold averaging in Riemannian and symplectic geometry|
|Authors: ||Zambon, Marco # ×|
|Issue Date: ||2006 |
|Publisher: ||EUROPEAN MATHEMATICAL SOC|
|Series Title: ||JOURNAL OF THE EUROPEAN MATHEMATICAL SOCIETY vol:8 issue:1 pages:77-122|
|Publication status: ||published|
|KU Leuven publication type: ||IT|
|Appears in Collections:||Non-KU Leuven Association publications|
× corresponding author|
# (joint) last author|
|Files in This Item:
There are no files associated with this item.
Request a copy
All items in Lirias are protected by copyright, with all rights reserved.
© Web of science